EnglishEspañol

Miguel Ortega Titos. PublicacionesPublications

PerfilesProfiles

ORCID ResearcherID mathscinet zentralblatt scopus google scholar ResearchGate

PublicacionesPublications

  • with M.Kimura, Hopf Real Hypersurfaces in Indefinite Complex Projective, https://arxiv.org/abs/1802.05556 also at ResearchGate
  • with C.Draper, F.J.Palomo, Affine Connections on 3-Sasakian Homogeneous Manifolds, https://arxiv.org/abs/1801.10526 also at ResearchGate
  • with M.A.Lawn, Translating Solitons From Semi-Riemannian Submersions,
    http://arxiv.org/abs/1607.04571, also at ResearchGate
  • with M.A.Lawn, Associated Families of Surfaces in Warped Products and Homogeneous Spaces, http://arxiv.org/abs/1504.00589
  • with E. Kocakusakli, Extending Translating Solitons in Semi-Riemannian Manifolds, Lorentzian Geometry and Related Topics, Springer Proceedings in Mathematics & Statistics 211. DOI: 10.1007/978-3-319-66290-9_10. ArXiv:1706.05986, also at ResearchGate
  • with M.A.Lawn, A Fundamental Theorem for Hypersurfaces in Semi-Riemannian Warped Products, J. Geom. Phys. 90 (2015), 55–70. doi:10.1016/j.geomphys.2015.01.002 MR3317697
  • with M.A. Cañadas-Pinedo, M. Gutiérrez, Massless particles in generalized Robertson–Walker 4-spacetimes, Annali di Matematica Pura ed Applicata, 194(2015), pp 259-273, DOI 10.1007/s10231-013-0374-2 MR3303015
  • with F.J.Palomo and A.Romero, Componentwise Conformal Vector Fields on Riemannian Almost Product Manifolds, Balkan J. Geom. Appl. 19 (2014), no. 1, 88–99. MR3223312
  • Evaluación por competencias en «Álgebra Lineal y Geometría» de primer curso del Grado en Física (PID 11-20), pp 1213--1225, en Innovación Docente y Buenas Prácticas en la Universidad de Granada, Vol 2, Ed. Universidad de Granada, Granada 2013, ISBN: 978-84-338-5576-3 (Volumen 2).
  • with M.Sánchez and A.Romero, Recent trends in Lorentzian geometry, Springer Proceedings in Mathematics & Statistics 26 (2013), DOI 10.1007/978-1-4614-4897-6. MR3075017
  • with J.D.Pérez, Y.J.Suh, Apuntes sobre la producción científica de Florentino, in Florentino García Santos: in memoriam. pp 129-144. 2011, Editorial Universidad de Granada, Granada, ISBN: 978-84-338-5347-9. MR2953857
  • with M.Barros, J.D.Pérez, A.Romero, C. Ruiz, M. Sánchez, Florentino García Santos: in memoriam, 2011, Editorial Universidad de Granada, Granada, ISBN: 978-84-338-5347-9. MR2961338
  • New examples of marginally trapped surfaces and tubes in warped spacetimes, 2011 J. Phys.: Conf. Ser. 314, 012093, DOI
  • with A.Romero and F.J.Palomo, Certain Conformal-like Infinitesimal Symmetries and the Curvature of a Compact Riemannian Manifold, Bull. Belgian Math. Soc. Vol 18, n.2 (2011), 223-229. MR2847758 (2012f:53052)
  • with J.L. Flores and S.Haesen, New Examples of Marginally Trapped Surfaces and Tubes in Warped Spacetimes, Clas. Quantum Grav. 27 (2010) 145021 (18pp). MR2654079 (2011f:53168)
  • with M.Barros and M.Caballero, Rotational Surfaces in L3 and Solitons in the Non-Linear Sigma Model, Comm. Math. Phys. 290(2009), 437-477 http://arxiv.org/pdf/0705.2206. MR2525627 (2010e:53019)
  • with S.Haesen, Marginally trapped surfaces in Minkowski 4-space invariant under a rotation subgroup of the Lorentz group, Gen. Rel. Grav 41(2009), 1819-1834. MR2533562 (2010k:83092)
  • with S.Haesen, Screw Invariant Marginally Trapped Surfaces in Minkowski 4-space, J. Math. Anal. Appl. 355(2009), 639-648, doi:10.1016/j.jmaa.2009.02.019. MR2521740 (2010f:53086)
  • with S.Haesen, Boost invariant marginally trapped surfaces in Minkowski space, Class. Quant. Grav 24(2007), 5441-5452. MR2365135 (2008m:83095)
  • with J.L.Cabrerizo and M.Fernández, Massless particles in 3-dimensional Lorentzian warped products, J. Mathematical Physics Vol 48, 012901(2007). MR2292611 (2008j:53129)
  • with J.D.Pérez and F.G.Santos, Non-existence of real hypersurfaces with parallel structure Jacobi operator in nonflat complex space forms, Rocky J. Math. Vol 36, No 5(2006), 1603-1613. MR2285303 (2007i:53058)
  • with M.Barros and M.Caballero, Villarceau foliated solitons in the two-dimensional O(3) nonlinear sigma model, Journal of Geometry and Physics, Vol 57, Issue 1 (2006), 177-192. MR2265467 (2007j:58015)
  • with M.Barros and M.Caballero, Massless particles in warped three spaces, Int. J. Mod. Phys. A. Vol. 21 (2006), p 461-473. MR2197347 (2006k:53117)
  • with M.Kimura, Congruence classes of Frenet curves in complex quadrics, J. Geom. 83(2005), 121-136. MR2193231 (2006g:53050)
  • with G.Lobos, Pseudo-parallel real hypersurfaces in complex space forms, Bull. Korean Math. Soc. 41(2004), No. 4, 609-618. MR2103110 (2005g:53101)
  • La red como material de apoyo en la enseñanza de las Matemáticas, La Gaceta de la Real Sociedad Matemática Española, 6, no 1 (2003), 231-242.
  • with J.D.Pérez and Y.J.Suh, Real hypersurfaces in quaternionic projective spaces with commuting tangent Jacobi operators, Glasgow Math. J. 45(2003), 79-89. MR1972696 (2004b:53098)
  • Classifications of real hypersurfaces in complex space forms by means of curvature conditions, Bull. Belg. Math. Soc. (Simon Stevin) 9(2002), 351-360. MR2016574 (2004k:53083)
  • Real hypersurfaces in quaternionic space forms satisfying axioms of planes, Acta Math Hungarica, 93(3)2001,225-242. MR1925232 (2003e:53073)
  • with J.D.Pérez, Some Conditions on the Weingarten Endomorphism of Real Hypersurfaces in Quaternionic Space Forms, Tsukuba J. Math. 25, No. 2 (2001), 299-309. MR1869764 (2002j:53076)
  • Axioms of Planes on Real Hypersurfaces in Complex Space Forms, J. Geometry 70 (2001), 139-150. MR1825553 (2002b:53091)
  • with J.D.Pérez, On the Second Fundamental Form of Real Hypersurfaces in Quaternionic Hyperbolic Space, Rocky Mountain J. Math. 31, No. 3 (2001), 1063-1081. MR1877335 (2002j:53075)
  • with J.D.Pérez, D-Einstein Real Hypersurfaces in Quaternionic Space Forms, Ann. Mat. Pura Appl. (IV), Vol. CLXXVII (2000), 33-44. MR1849377 (2002e:53088)
  • with J.D.Pérez and Y.J.Suh, Real Hypersurfaces With Constant Totally Real Sectional Curvature in a Complex Space Form, Czech. Math. J. 50(125) (2000), 531-537. MR1777474 (2001f:53117)
  • with J.D.Pérez, Totally Real Sectional Curvature of a Real Hypersurface in Quaternionic Space Forms, Tsukuba J. Math. 22, No 1(1998), 227-233. MR1637700 (99e:53081)
  • with J.D.Pérez, On the Ricci Tensor of a Real Hypersurface of Quaternionic Hyperbolic Space, Manuscripta Math. 93 (1997), 49-57. MR1446190 (98a:53084)
  • with J.D.Pérez, Constant Holomorphic Sectional Curvature and Type Number of Real Hypersurfaces of Complex Hyperbolic Space, Proc. 4th International Congress of Geometry, Thessaloniki (1997), 327-335. MR1470995 (98j:53067)
  • with J.D.Pérez and Y.J.Suh, Two Conditions on the Ricci Tensor of a Real Hypersurface in a Complex Projective Space, Nihonkai Math. J. 7(1996), No 2, 147-154. MR1420374